# SDR C8GA20090010

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT STR 24R HAS CORROSION AT BS 740.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGED STRINGER WAS REMOVED FROM BS 740.  FABRICATED NEW STRINGERS 8 INCHES IN LENGTH FROM BAC1498-132 7075 T6.  FABRICATED NEW SPLICE FROM 7075 T6 .056 INCH DIM 13 INCH.  INSTALLED REPAIR PARTS.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
